# SDR SWAA2017061214252

- Difficulty date: May 31, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A8114
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM LOWER SIDE ANGLE MISSING BETWEEN BS 270 TO BS 277.  INSTALLED ANGLE IAW SRM AND DWG.
